# SDR PAYA95A4028

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4205G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 77
- Engine: Pwa PW120
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5006488B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,987 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT NR 7754 - ORF-JFK - ON APPROACH NR 2 ENGINE FLAMED OUT.  REMOVED AND REPLACED FUEL PUMP.  (M)
